# SDR 9612433231

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHTS TEST FAULTED INT LOADS L, EXT LOADS FWD L, BATTERY FWD L AND UNIT FWD L. REPLACED POWER SUPPLY AND BATTERY PACK, OPERATIONAL CHECK OK.
